# SDR AALA201902119020

- Difficulty date: February 10, 2019
- Submitted: February 11, 2019
- Operation: Air carrier
- Aircraft: N948AN
- Make and model: Boeing 737823
- Aircraft serial: 30086
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Shaft
- Condition: Worn
- Location: Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT RETURNED DUE TO AN  AFT LEFT SERVICE DOOR INDICATION.  EMERGENCY DECLARED.  FLIGHT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS GROUNDED,  LEFT AFT CABIN DOOR HANDLE MOVES FREELY WITH DOOR CLOSED AND CABIN PRESSURIZED.  REMOVED AND REPLACED L2 DOOR SHAFT ASSY IAW AMM 52-41-11-000-801, SUB TASK 020-001, AND SUBTASK420-005, OPS CHECKED GOOD.
